| Catalog Number |
01.18.434 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-feb-2024: lot 2313712: (b)(4) items manufactured and released on 20-sep-2023.Expiration date: 2028-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional devices involved: batch reviews performed on 28-feb-2024: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot 2335083: (b)(4) items manufactured and released on 18-aug-2023.Expiration date: 2028-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Mpact 01.32.150dh acetabular shell ø50 two-holes (k132879) lot 2237206: (b)(4) items manufactured and released on 05-jan-2023.Expiration date: 2027-12-11.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.Mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 2114486: (b)(4) items manufactured and released on 15-nov-2021.Expiration date: 2026-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 month after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised successfully all the components.